MathSciNet Relay Station
MathSciNet bibliographic data
MR1933831 13A30 (13-04 13C14)
Hübl, Reinhold; Swanson, Irena Normal cones of monomial primes. Math. Comp. 72 (2003), no. 241, 459–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement